# SDR SWAA2022090649764

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 64,829 hours, 40,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1675
- Condition: Inoperative
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OVER DOOR; FWD EXIT DOOR LOCATOR; FWD ENTRY DOOR SLIDE EMERGENCY LIGHTS ONLY ILLUMINATE BRIEFLY / [01] REMOVED AND REPLACED M1675 EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
